Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 185, NWS Birmingham, AL

April 22, 2006Barbour County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 22, 2006, 4:31 AM CDT for Barbour County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2006, 4:31 AM CDT (09:31 UTC)
Expired
Apr 22, 2006, 5:15 AM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Barbour County, AL

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:22 AM CDT, 9 minutes earlier.

Area forecast discussion, Apr 22, 4:22 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 AM CDT SAT APR 22 2006

.SHORT TERM...
LAST OF THE RAIN WILL CONTINUE TO PUSH OUT OF THE AREA EARLY THIS
MORNING AS UPPER LEVEL LOW MOVES OFF TO OUR NORTHEAST. CLOUDS AND
POPS WERE TRICKY FOR TODAY SO WILL LIKELY NEED TO UPDATE LATER
THIS MORNING. BULK OF SHOWERS AND THUNDERSTORMS WILL MOVE OUT OF THE
SOUTHEASTERN SECTIONS BY 600 AM...BUT WILL STILL HAVE TO DEAL
WITH LIGHT RAIN SHOWERS ACROSS NORTHERN PARTS OF THE AREA THROUGH
THE MID MORNING HOURS. SO HAVE LEFT SMALL POPS ACROSS NORTHERN
AREAS TO ACCOUNT FOR THE ADDITIONAL RAINFALL. ONCE THIS LAST
IMPULSE PASSES THROUGH THE AREA THIS MORNING...SKIES WILL BEGIN TO
CLEAR THIS AFTERNOON MAKING IT A NICE DAY WITH TEMPERATURES WELL
INTO THE 70S AND EVEN LOWER 80S SOUTH.

SKIES WILL CONTINUE TO BE MOSTLY CLEAR TONIGHT AS WINDS WILL BE
LIGHT. TEMPERATURES WILL FALL INTO THE LOW TO MID 50S ACROSS THE
AREA. ANOTHER MILD AND DRY DAY IS EXPECTED SUNDAY AS HIGH PRESSURE
CONTINUES OVER THE AREA. THE AIR WILL BE RELATIVELY DRY SO
TEMPERATURES WILL WARM RAPIDLY WITH MOST LOCATIONS REACHING THE LOW TO
MID 80S.

BY MONDAY...UPPER RIDGE WILL BE FIRMLY IN PLACE ACROSS THE
SOUTHEAST AS SEVERAL IMPULSES RIDE ACROSS THE TOP OF THE RIDGE.
THESE IMPULSES WILL REMAIN WELL TO THE NORTH OF THE AREA ON MONDAY
ALLOWING THE AREA TO REMAIN DRY AND WARM. HIGH CLOUDS WILL
INCREASE ACROSS THE AREA DURING THE DAY ON MONDAY BUT TEMPERATURES
WILL STILL BE ABLE TO REACH WELL INTO THE 80S.

THE UPPER RIDGE BEGINS TO FLATTEN BY MONDAY NIGHT ALLOWING MAIN
SHORTWAVE TO SINK SOUTHWARD. LOOKS LIKE THE BEST CHANCE OF RAIN
WILL BE TUESDAY AFTERNOON AND NIGHT AS THIS SHORTWAVE PUSHES
ACROSS THE AREA. HAVE INCLUDED HIGH CHANCE TO LIKELY POPS FOR
THE AREA...ESPECIALLY NORTH OF INTERSTATE 20.  SOME STRONG
THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY AS THE ATMOSPHERE WILL
BE MOIST AND PLENTY UNSTABLE. TEMPERATURES WILL REMAIN MILD
TUESDAY NIGHT WITH LOWS IN THE 60S.

.LONG TERM...
RAIN WILL SLOWLY DEPART THE AREA WEDNESDAY MORNING AS A COLD
FRONT PUSHES THROUGH THE AREA. HIGH TEMPERATURES WILL BE COOL...
RELATIVELY SPEAKING...WITH TEMPS ONLY CLIMBING INTO THE LOW TO MID
70S. FOR THURSDAY AND BEYOND...TEMPERATURES WILL BEGIN TO MODERATE
BACK INTO THE UPPER 70S AND 80S BY THE END OF THE WEEK. HIGH
PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER FOR THE REST OF THE
WEEK KEEPING THE AREA DRY. NEXT WEATHER MAKER WILL BE A CLOSED
UPPER LEVEL LOW ACROSS THE SOUTHWEST U.S. THAT KICKS OUT INTO THE
PLAINS ON SATURDAY. THIS UPPER LOW SHOULD NOT AFFECT THE AREA
UNTIL THE START OF THE WORK WEEK (WAY BEYOND MY TIME FRAME).

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     76  51  83  53 /  30   0  10  10
ANNISTON    78  54  83  57 /  30   0   0  10
BIRMINGHAM  79  55  84  59 /  20   0   0  10
TUSCALOOSA  82  54  86  57 /  20   0   0  10
CALERA      80  56  85  57 /  20   0   0  10
AUBURN      79  56  83  57 /  30   0   0   0
MONTGOMERY  81  54  87  57 /  20   0   0   0
TROY        81  55  87  57 /  20   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

KNS/99
Hazardous weather outlook, Apr 21, 11:14 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1114 PM CDT FRI APR 21 2006

ALZ011>015-017>050-230414-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1114 PM CDT FRI APR 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OVERNIGHT.

A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO THE SIZE
OF NICKELS ARE POSSIBLE THROUGH 630 AM CDT SOUTHEAST OF AN ORION TO
OPELIKA LINE.  A FEW STRONG STORMS CAPABLE OF PRODUCING PEA SIZE
HAIL ARE POSSIBLE THROUGH 630 AM CDT SOUTH OF A DEMOPOLIS TO
ORION LINE.

A LOW PRESSURE SYSTEM AND COLD FRONT WILL CONTINUE TO MOVE ACROSS
ALABAMA TONIGHT...BRINGING SHOWERS AND SCATTERED THUNDERSTORMS.
A FEW THUNDERSTORMS MAY BE SEVERE WITH HAIL SOUTHEAST OF AN ORION TO
OPELIKA LINE WHERE THE AIR WILL BE UNSTABLE ALONG A DEVELOPING
SURFACE BOUNDARY.  ALSO...A FEW STRONG STORMS WITH SMALL HAIL MAY
DEVELOP SOUTH OF A DEMOPOLIS TO ORION LINE.

THE THREAT FOR SEVERE WEATHER SHOULD END BY 630 AM CDT AS THE
COLD FRONT MOVES THROUGH EAST ALABAMA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER COLD FRONT WILL MOVE INTO THE AREA ON TUESDAY AND COULD
PRODUCE A FEW STRONG THUNDERSTORMS.  PLEASE STAY TUNED TO
LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE BEEN
ACTIVATED AND WILL BE NECESSARY THROUGH 3 AM CDT...AND PERHAPS
UNTIL 630 AM CDT...SOUTHEAST OF AN ORION TO OPELIKA LINE.

MBS/91

In the hours before

Special weather statement, Apr 22, 1:19 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
119 AM CDT SAT APR 22 2006

ALZ049-220715-
PIKE-
119 AM CDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PIKE COUNTY UNTIL 215 AM
CDT...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES NORTHWEST OF TROY...MOVING NORTHEAST AT 25 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR TROY THROUGH 215 AM
CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

IN ADDITION...STRONG GUSTY WINDS ARE POSSIBLE. THESE WINDS CAN BREAK OFF
SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS.

KSL
Special weather statement, Apr 22, 1:44 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
144 AM CDT SAT APR 22 2006

ALZ046-220730-
BULLOCK-
144 AM CDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BULLOCK COUNTY UNTIL 230
AM CDT...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES WEST OF UNION SPRINGS...MOVING NORTHEAST AT 25
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR UNION SPRINGS THROUGH
230 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

IN ADDITION...STRONG GUSTY WINDS ARE POSSIBLE. THESE WINDS CAN BREAK OFF
SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS.

KSL
Local storm report, Apr 22, 1:54 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
154 AM CDT SAT APR 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             4 NW JASPER             33.89N 87.32W
04/21/2006  E1.00 INCH       WALKER             AL   EMERGENCY MNGR

            QUARTER SIZE HAIL WAS OBSERVED IN SARAGOSSA.

0315 AM     HAIL             3 WNW JASPER            33.87N 87.32W
04/21/2006  E4.25 INCH       WALKER             AL   BROADCAST MEDIA

            SOFTBALL SIZE HAIL WAS REPORTED BETWEEN SARAGOSSA AND
            TOWNLEY. NO DAMAGE WAS REPORTED.

0317 AM     HAIL             JASPER                  33.85N 87.27W
04/21/2006  E1.75 INCH       WALKER             AL   BROADCAST MEDIA

            GOLF BALL SIZE HAIL WAS REPORTED NEAR JASPER.

0617 AM     HAIL             2 W HALEYVILLE          34.24N 87.65W
04/21/2006  E0.75 INCH       MARION             AL   EMERGENCY MNGR

            PENNY SIZE HAIL WAS REPORTED IN AND AROUND HALEYVILLE.

0617 AM     HAIL             HALEYVILLE              34.24N 87.62W
04/21/2006  E0.75 INCH       WINSTON            AL   EMERGENCY MNGR

            PENNY SIZE HAIL WAS REPORTED IN HALEYVILLE.

0135 PM     FUNNEL CLOUD     10 E HAMILTON           34.14N 87.81W
04/21/2006                   MARION             AL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED AT THE INTERSECTION OF ALABAMA
            HIGHWAY 129 AND U.S. 278.

0258 PM     HAIL             2 W TUSCALOOSA          33.24N 87.58W
04/21/2006  E1.00 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            WEST OF AIRPORT

0301 PM     HAIL             NORTHPORT               33.24N 87.59W
04/21/2006  E0.88 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

0301 PM     HAIL             NORTHPORT               33.24N 87.59W
04/21/2006  E0.88 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

0302 PM     HAIL             TUSCALOOSA              33.24N 87.54W
04/21/2006  E0.50 INCH       TUSCALOOSA         AL   AMATEUR RADIO

            AT TV STATION WVUA

0307 PM     DOWNBURST        TUSCALOOSA              33.24N 87.54W
04/21/2006                   TUSCALOOSA         AL   BROADCAST MEDIA

            COUNTY COURTHOUSE WIND GUST 54 MPH.

0315 PM     TSTM WND DMG     TUSCALOOSA              33.24N 87.54W
04/21/2006                   TUSCALOOSA         AL   BROADCAST MEDIA

            NORTHPORT AND KIRKWOOD TREE BLOCKING. 8TH STREET POWER
            LINE DOWN. TREE BLOCKING DRIVE. TREE ON VEHICLE.

0315 PM     HAIL             NORTHPORT               33.24N 87.59W
04/21/2006  E0.25 INCH       TUSCALOOSA         AL   UTILITY COMPANY

            NORTHPORT AND HUNTERS CROSSING

0359 PM     HAIL             S TUSCALOOSA            33.24N 87.54W
04/21/2006  E0.50 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            GREEMSBORO RD

0524 PM     TSTM WND DMG     NW BLOUNTSVILLE         34.08N 86.59W
04/21/2006                   BLOUNT             AL   EMERGENCY MNGR

            CULLMAN BLOUNT COUNTY LINE TREE ACROSS COUNTY ROAD 55.
            TREE ACROSS STATE ROAD 67 AT 1.3 MILE FROM US231.

0530 PM     HAIL             NE INVERNESS            33.40N 86.72W
04/21/2006  E0.50 INCH       SHELBY             AL   BROADCAST MEDIA

            VICINITY HWY 280.

0533 PM     FLASH FLOOD      BESSEMER                33.38N 86.96W
04/21/2006                   JEFFERSON          AL   EMERGENCY MNGR

            RISING WATERS AT DICKEY ROAD BRIDGE. NO FLOOD YET.

0533 PM     FLASH FLOOD      SW BESSEMER             33.38N 86.96W
04/21/2006                   JEFFERSON          AL   EMERGENCY MNGR

            FAST RISING WATER NEAR LINSEY LOOP. NO FLOOD YET.

0538 PM     HAIL             3 SE INVERNESS          33.37N 86.69W
04/21/2006  E0.25 INCH       SHELBY             AL   EMERGENCY MNGR

            HIGHLAND LAKES HWY 280 VICINITY.

0730 PM     HAIL             S CENTRE                34.15N 85.67W
04/21/2006  E0.25 INCH       CHEROKEE           AL   BROADCAST MEDIA

            COUNTY ROAD 19 IN TENNALA COMMUNITY

0753 PM     TSTM WND DMG     7 W ASHLAND             33.27N 85.95W
04/21/2006                   CLAY               AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

0800 PM     DOWNBURST        ASHLAND                 33.27N 85.83W
04/21/2006                   CLAY               AL   EMERGENCY MNGR

            TREES DOWN IN ASHLAND AND LINEVILLE

0820 PM     HAIL             WEDOWEE                 33.31N 85.49W
04/21/2006  E0.25 INCH       RANDOLPH           AL   EMERGENCY MNGR

&&

KLOREK
Special weather statement, Apr 22, 2:02 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
202 AM CDT SAT APR 22 2006

ALZ048-220730-
RUSSELL-
202 AM CDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL COUNTY UNTIL 230
AM CDT...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 13 MILES SOUTHWEST OF LADONIA...MOVING NORTHEAST AT 35
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR LADONIA THROUGH 230
AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

IN ADDITION...STRONG GUSTY WINDS ARE POSSIBLE. THESE WINDS CAN BREAK OFF
SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS.

KSL
Special weather statement, Apr 22, 2:17 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
217 AM CDT SAT APR 22 2006

ALZ045-220745-
MACON-
217 AM CDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MACON COUNTY UNTIL 245 AM
CDT...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER EAST CENTRAL MACON COUNTY...MOVING NORTHEAST AT 35
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR DAVISVILLE AND
WARRIORSLAND THROUGH 245 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.

KSL
Special weather statement, Apr 22, 2:32 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 AM CDT SAT APR 22 2006

ALZ047-048-220815-
LEE-RUSSELL-
232 AM CDT SAT APR 22 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR RUSSELL AND EASTERN LEE
COUNTIES UNTIL 315 AM CDT...

...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 17 MILES WEST OF LADONIA...MOVING NORTHEAST AT 35 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR LADONIA...SMITHS AND
GRIFFIN MILL THROUGH 315 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

IN ADDITION...STRONG GUSTY WINDS ARE POSSIBLE. THESE WINDS CAN BREAK OFF
SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS.

KSL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:47 PM CDTSevere Thunderstorm WarningBMXClay43 min
Apr 21, 8:11 PM CDTSevere Thunderstorm WarningBMXChambers34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.